# SDR AALA201511259010

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,482 hours, 14,037 cycles
- Engine: Iae V2527A5
- Engine time: 55,627 hours, 20,695 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5QEC
- Part serial: V10620
- Condition: Bird Ingestion
- Location: Left
- Part time: 55,627 hours, 20,695 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, SEVERAL MEDIUM SIZED BIRDS HIT THE LT ENG COWLING.  THE FLIGHT CREW DID NOT DECLARE AN EMER, BUT ATC HAD EMER TRUCKS RESPOND.  THE FLIGHT LANDED SAFELY WITH NO INCIDENTS.  INSPECTED THE ACFT & DISCOVERED THAT THE LT ENG HAD INGESTED BIRDS.  MAINTENANCE REPLACED THE LEFT ENGINE PER TASK CARD 26L40071004.
